# SDR 4DPA2022052000001

- Difficulty date: May 20, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 26,653 hours, 24,764 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR OPEN MASTER CAUTION DURING CLIMB AROUND 6300 FEET, MESSAGE ILLUMINATED UNTIL DECENT BELOW 3000 FEET. CREW RTF TO SNA AND MX DEFERRED THE SYSTEM. 5/24/22 MX TROUBLESHOT AND ADJUSTED MICROSWITCH OPS TESTED GOOD.
